# SDR FDEA201610103529

- Difficulty date: October 10, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 71,205 hours, 22,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 657N43136
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STUB FRAME AT STA 600 LOWER AFT FLANGE HAS 2 OPEN EXISTING HOLES WITH SHORT PITCH AND RADIUS LOCATION AND 2 EXISTING FASTENER HOLES WITH LIGHT GOUGES IN RADIUS APPROX LBL 51.  R&R MAIN CABIN STUB BEAM, FRAME STA 600 LT IAW DWG 657N4311 REV -.  MAJOR REPAIR.
